# SDR CALA2013110592649

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 44,216 hours, 17,203 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Broken
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S RUDDER PEDALS WILL NOT LOCK IN POSITION.  FOUND CABLE BROKEN FROM RUDDER PEDAL ADJUSTER MECHANISM.  REPLACED CABLE IAW AMM, OPERATIONS CHECKED GOOD.
